MAUDE Adverse Event Report: GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 9F; INTRODUCER, CATHETER

GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 9F; INTRODUCER, CATHETER
Model Number 1000093-004
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2017
Type of Reportable Event Malfunction
Event or Problem Description
As reported md found piece of valve from the sheath in the pocket prior putting device in pocket.The md never saw the piece fall into pocket during the peel away process.
 
Additional Manufacturer Narrative
Review of the manufacturing records did not reveal any discrepancies that would have contributed to this event.The investigation revealed that the failure mode could not be recreated and that the cause is possibly due to operational context.This is the first occurrence in at least the last 3 years for this failure mode, and the event is an isolated occurrence.No corrective actions necessary.

Brand Name
OPTISEAL VALVED PTFE PEELABLE INTRODUCER 9F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
MDR Report Key7022424
Report Number2183787-2017-00121
Device Sequence Number1548640
Product Code DYB
UDI-Device Identifier00821329600227
UDI-Public00821329600227
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K093232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2019
Device Model Number1000093-004
Device Lot NumberW3759975
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/16/2017
Supplement Date Received by Manufacturer10/16/2017
10/16/2017
Initial Report FDA Received Date11/10/2017
Supplement Report FDA Received Date03/07/2018
05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient Weight91